Thunderstorm Wind, De Soto
- When
- March 27, 12:40 PM CST
- Where
- De Soto County, Stonewall
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.280, -93.820
Numerous trees were downed across town with power outages reported.
afternoon and evening hours of 03/27. strong and damaging wind gusts as well as large hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
An upper level storm system moved across the region during the late morning...afternoon and evening hours of 03/27. Strong winds aloft allowed supercell thunderstorms to develop...some of which produced tornadoes...strong and damaging wind gusts as well as large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 27, 9:40 AM CST, 3 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT TUE MAR 27 2007 .DISCUSSION... WILL ISSUE ANOTHER SET OF ZONES ON A LATE MORNING UPDATE TO GET THE POPS MORE IN LINE WITH THE TRACK OF THE UPPER LEVEL LOW PRESSURE SYSTEM...WHICH IS CURRENTLY MOVING NORTHEAST OVER SOUTHERN OKLAHOMA. THE BEST INSTABILITY IS EXPECTED TO BE OVER EAST TEXAS AND NORTH LOUISIANA THIS AFTERNOON...WITH LARGE HAIL THE MAIN THREAT WITH THIS SYSTEM. WILL MENTION SEVERE STORMS IN THOSE AREAS...AS PREVIOUS ZONES HAD. NO OTHER CHANGES TO ZONES EXPECTED ON THIS UPDATE. && .AVIATION... SCATTERED TSRA ACROSS NE TX/SE OK/SW AR EXPECTED TO BECOME MORE WIDESPREAD THIS AFTERNOON WITH THE AID OF HEATING AS AN UPPER LEVEL STORM SYSTEM PASSES OVERHEAD. WILL KEEP TEMPO TSRA GOING THROUGH THE LATE MORNING AND EARLY AFTN TAF PERIODS. IFR CEILINGS CURRENTLY ACROSS NE TX SHOULD SLOWLY LIFT LATER THIS MORNING OUTSIDE OF TSRA. IN THE WAKE OF THE STORM SYSTEM...SOUTH WINDS CONTINUE WITH MVFR/IFR CEILINGS ONCE AGAIN LIKELY AREAWIDE LATE TONIGHT THROUGH THE MORNING HOURS WED WITH SOME VSBY PROBLEMS ALSO LIKELY. && .PRELIMINARY POINT TEMPS/POPS... SHV 72 62 85 62 / 60 20 0 0 MLU 78 63 84 63 / 60 30 0 0 DEQ 72 60 81 59 / 100 30 0 0 TXK 72 61 84 64 / 80 30 0 0 ELD 72 60 85 60 / 70 40 0 0 TYR 73 62 84 65 / 70 20 0 0 GGG 72 60 84 62 / 70 20 0 0 LFK 74 62 84 62 / 40 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAR 27 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-281100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST THROUGH OKLAHOMA AND ARKANSAS...THIS AFTERNOON. AS A RESULT...THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS ACROSS THE MOST OF THE AREA...THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS. ISOLATED TORNADOES COULD ALSO OCCUR...MAINLY IN FAR NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTH ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS AGAIN FRIDAY AS A SECOND STORM SYSTEM MOVES THROUGH THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 03
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 8 WSW MARSHALL 32.49N 94.48W
03/27/2007 HARRISON TX LAW ENFORCEMENT
TREES BLOWN DOWN ALONG THE I20 CORRIDOR IN BETWEEN
MARSHALL AND HALLSVILLE.
&&
MFRAZIERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
132 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FLASH FLOOD MARSHALL 32.54N 94.35W
03/27/2007 HARRISON TX BROADCAST MEDIA
NUMEROUS STREETS FLOODED IN AND AROUND MARSHALL.
&&
KFALKThe Shreveport radar (KSHV), 19 km away, was scanning. The volume nearest the first event began at 18:39 UTC.
24 hail, 5 thunderstorm wind, 1 tornado. Local standard time, as filed.
Numerous trees were downed across town with power outages reported.
Several trees were downed north of town along Hwy 3. A tree also fell on a home at the intersection of Oak Ridge and Old Plain Dealing Street in the town of Benton.
A supercell thunderstorm produced a tornado just northeast of Sarepta that moved northeast from Sikes Ferry to near Shongaloo. Damage consisted of downed trees along route 2. One tree fell onto an abandoned home near Sikes Ferry. A tree also fell atop a parked truck at a residence home in Shongaloo. The tornado was rated an EF1 on the Enhanced Fujita Scale. Damage Indicator (DI): TS. Degree of Damage (DOD): 4.
Several trees downed southeast of town.
Hail reported near Hwy 9 north of Summerfield.
Hail reported at the corner of Bellaire Blvd. and Barksdale Blvd.
Hail fell in the town of Red Chute.
Hail fell across portions of Youree Drive.
Hail fell near E. Kings Hwy. in the Southfield area.
Hail fell at the Purina Plant at 63rd street and Linwood Ave. in south Shreveport. |
Hail fell at Youree Dr. and 70th Street.
Hail fell at Quillen Rd. in southwest Shreveport.
Trees were downed in town.
Hail fell in Red Chute.
Numerous trees and power lines down near the Union Parish/Lincoln Parish line. There was also minor roof damage to a few homes near Darbonne.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2007Every state in 2007This day in weather historyThe tornado archive for Louisiana, 2007Warnings in Louisiana, March 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 18044, 18045, 18047, 18049, 18057, 18058, 18059, 18060, 18062, 18063, 18065, 18067, 18068, 18070, 18071, 18072, 18074, 18077, 18078, 18081, 18084, 18088, 18089, 18090, 18092, 18094, 18096, 18103, 18104, 18105.